Hello! I have been suffering with extreme pain in the right buttock starting at tail bone, into right hip, thigh, shin ankle and foot for 2 years. I have seen every specialist in town and have even gone to a research center to get further testing. The pain is like nerve pain in the thigh and the shin and top of ankle and foot is more of a numbing and duller type pain. I have trouble walking, sitting, laying down and cannot carry my 7 month old without suffering tremendously. I have had MRI and it showed only slight deterioration of L4 disc but, all doctor's state this is not my problem. I also have deteriorating disc at C5-C6 which I am actually getting fusion on soon.
Specialist tells me that he "thinks" I have bursitis caused by piriformis syndrome. Apparently, the spasming piriformis muscle is squeezing my sciatic nerve and is also causing the inflamation around the bursa area in the hip. Dr recommended pt and cortisteroid injections. I have had 4 of these and have now been put on so many medications that I must have a daily pill reminder. I take at least 14 pills a day and am beginning to feel overmedicated with the same amount of pain if not more.
I finally quit therapy after 3 months of 2 time a week visits. I just don't feel that my diagnosis is correct. All treatment has failed and I am very quickly becoming emotionally drained. I have pain ALL DAY EVERY DAY! I feel like I would do anything to relieve my pain and have turned into such an angry bitter person because of it. I am only 30 and want to play with my daughter instead of constantly pushing her off to grandparents and my husband due to the intense pain
Any suggestions, advice would be appreciated.
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?